A 28-year-old female asked:
undiff.connec. tissue disease. tx: plaquenil&prednis. bursts. most symptoms resolved now but still get days of crazy dizziness. prednis resolves it. causes?
2 doctor answers
Dr. Thomas Namey answered
47 years experience Rheumatology
Several disconects!: Cerebritis is an extraordinary feature of mctd. Your improveemt with Prednisone could be the result of sinus or inner ear problems. These dxs should not be discarded. Also, is your blood pressure low? Taking a "burst" of pred may increase it. Talk to your doctor.
Answered on Aug 10, 2014
Dr. John Goldman answered
54 years experience Rheumatology
Not clear : It's unclear whether this is related to the connective tissue disease or something else and possible causes could be related today inner ear, or it could be a central nervous system problem.
Answered on Jul 1, 2012
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!